# SDR 2006UALA01394

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 61,765 hours, 10,003 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST ON EMERGENCY ESCAPE SLIDES WILL NOT TEST.     REPLACED RIGHT AND LEFT SQUIB BATTERY PACKS PER AMM 25-65-17. SQUIB TESTS GOOD.
